Translator Disclaimer
2006 Doob's contribution to function theory
Jang-Mei Wu
Illinois J. Math. 50(1-4): 1019-1028 (2006). DOI: 10.1215/ijm/1258059498

Abstract

We give a brief survey of Doob's work on cluster sets and fine limits.

Citation

Download Citation

Jang-Mei Wu. "Doob's contribution to function theory." Illinois J. Math. 50 (1-4) 1019 - 1028, 2006. https://doi.org/10.1215/ijm/1258059498

Information

Published: 2006
First available in Project Euclid: 12 November 2009

zbMATH: 1100.30025
MathSciNet: MR2247852
Digital Object Identifier: 10.1215/ijm/1258059498

Subjects:
Primary: 30D40
Secondary: 31-03, 31C40

Rights: Copyright © 2006 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.50 • No. 1-4 • 2006
Back to Top